This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Hello. A little more than a month ago I had surgery for an inguinal hernia on my left side. I had an allergic reaction resulting in swelling, discoloration and severe itchiness to my testicles and scrotum. Before the surgery the surgeon told me that may happen and it was normal. A few days after the surgery I was putting some anti-itch cream on my testicles and felt that the bottom tip of my left testicle was hard and pointed, kind of like a guitar pick. The next morning when I awoke the hard and pointyness was gone. I went to see my regular doctor and he did a testicle exam and said everything was normal. He chalked the hard/pointyness up as a side effect to my surgery. After that it was fine. I took some Benadryl and my testicles and scrotum went back to normal.
After more than a month I felt the hard/pointyness again in the same place. It again went away over night and it hasn't come back in two days. I've tried to find this weird symptom on the Internet but haven't found anything. It's not a lump. My testicle is the same shape it's just those two times the very tip felt hard and pointed. The whole testicle doesn't feel hard, just the tip. I'm sure that can't be normal. Any advice on what causes that? My doctor said if it goes away it's not cancer.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.